# SDR CA960923019

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Sys
- Part number: P004
- Condition: Contaminated
- Location: Tube Low Point
- Component: Diamon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER FOUND IN THE STALL WARNING TUBING WHERE IT REACHES ITS LOWEST POINT UNDER THE PILOTS SEAT. THE AMOUNT OF WATER FOUND WAS BLOCKING THE TUBING. SUBMITTER STATES THAT THERE IS NO WAY OF VISUALLY INSPECTING THIS AREA DURING A PRE-FLIGHT (D.I.) AND BELIEVES IT WOULD AFFECT THE STALL WARNING SYSTEM. REFERENCE SDR 960923020.
